# SDR MASA99047

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5389 - BNA-DCA - CREW REPORTED THE FORWARD CEILING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE ACTION WAS DEFERRED PER MEL 31-51-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BULB WAS REMOVED AND REPLACED.  (M)
